| Model Number |
98431 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced different incidences, which were associated with separate units, involving the same patient.This is the first of two reports.Refer to 9611594-2026-00114 for the second report.The customer reported breakage of the suture thread on one gastropexy anchor during slight manual traction, along with loosening of a second anchor during tract dilation.The reporter also stated that the gastrostomy tube followed an incorrect pathway and exited intraperitoneally, requiring the procedure to be repeated under a second local anesthetic with intravenous paracetamol and morphine titration due to pain onset.
Additional Manufacturer Narrative
The actual complaint product was not available to be returned for evaluation.The device history record for lot 30364919 was reviewed and the product was produced according to product specifications.A root cause could not be determined.All information reasonably known as of 05 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.